# SDR USAA2013111100023

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  RIGHT ELEVATOR UPPER SKIN HAS WATER DAMAGE 69 INCHES OTBD OF INBD END AND 8 INCHES FORWARD OF T/E.  REPAIRED SKIN IAW SRM 55-21-11.
